CO-EAS 12.5mg|5ml Syrup 60ml

 15.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 12.5mg/5ml
Drug Form : Syrup
Pack Size : 60ml
Does this requires a prescription ?Yes

Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5ml | Cold preparations

Alternate brands

  • NASCOL 12.5mg|5ml Syrup 120ml
     26.00
  • You will pay -11 more
  • COLLERGY 12.5mg|5ml Syrup 60ml
     17.00
  • You will pay -2 more
  • NASCOL 12.5mg|5ml Syrup 60ml
     16.00
  • You will pay -1 more

    Manufactured / Marketed By : Pearl Product Form : SyrupPack Size : 60mlIngredients : Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5mlGeneric Category : Cold preparations

    Reviews

    There are no reviews yet.

    Be the first to review “CO-EAS 12.5mg|5ml Syrup 60ml”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver CO-EAS 12.5mg|5ml Syrup 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart